# SDR SWAA2019071935114

- Difficulty date: July 11, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 48,447 hours, 28,800 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5800
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241ADF DAMAGED INSERTS, BETWEEN BS. 887 TO BS. 1016.  REPAIRED FLOOR PANEL 241ADF IAW SRM.
